Title: A remark on curves covered by coverings
Authors: Coppens, Marc # ×
Issue Date: 1993
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:118 issue:3 pages:705-708
Abstract: Let f: C' --> C be a covering between two smooth irreducible projective curves. Let p be a prime number. If C' is a covering of degree p of a curve of genus h and if g(C) greater-than-or-equal-to (p/2)(h + 3) + h + 3 - 2p, then C is a covering of degree p of a curve of genus at most h.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science